# SDR 2007UALA05337

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 30,110 hours, 11,699 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65C318435
- Condition: Short
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS PER 3SVC PAPERWORK.  FAULTS EPSU EXT LOAD FWD L.  ELECTRICAL SHORT INSIDE SLIDE 1L.  REPLACED SLIDE PACK 1L, OPS CHECKED NORMALLY.
